A note on first order differential equations of degree greater than one and wavefront evolution

Bruce, J.W. (1984) A note on first order differential equations of degree greater than one and wavefront evolution. Bulletin of the London Mathematical Society, 16 (2). pp. 139-144. ISSN 0024-6093 DOI https://doi.org/10.1112/blms/16.2.139

Item not available from this archive.
Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 10 Jan 2011 14:41
URI: http://repository.edgehill.ac.uk/id/eprint/2173

Archive staff only

Item control page Item control page